# SDR CA070808003

- Difficulty date: August 7, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,459 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, PILOTS WINDSCREEN SHATTERED/CRACKED.  DEVIATED TO ANOTHER AND DEPLANED PASSENGERS.  THE PILOTS INSPECTED THE WINDSCREENS AND DECIDED, BASED ON INFORMATION PROVIDED BY MAINTENANCE, OUT OF MM CHAPTER 5, THAT IT WOULD BE ACCEPTABLE TO FERRY FOR WINDSCREEN REPLACEMENT.  MAINTENANCE PERSONNEL DETERMINED THAT THE COPILOTS WINDSCREEN WAS DELAMINATED AND HAD SMALL CRACKS IN THE LOWER INSIDE CORNER.  IT HAS BEEN CONCLUDED THAT AT SOME POINT IN TIME THE WINDSCREEN HEAT HAD BEEN LT ON AND HAD DELAMINATED THE RT WINDSCREEN,  IT WAS UNDETERMINED WHAT HAD OCCURRED TO THE LT WINDSCREEN TO CAUSE IT TO SHATTER. (TC NR 20070808003)
